# SDR 97FDEA00240

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Motor
- Part number: MS9391130ZE4C
- Condition: Failed
- Location: Rt Mlg Ww
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT FLIGHT LEVEL 350 BOTH SYSTEM-A PRESSURE LIGHTS FLICKERED.  SYSTEM-A PRESSURE WENT TO 0 EXECUTED LOSS HYDRAULIC CHECK LIST.  SYSTEM-A FLUID SHUTOFFS WERE CLOSED AT 0410.  REMOVED AND REPLACED OUTBOARD FLAP DRIVE MOTOR,  OPERATIONAL CHECKS IN ACCORDANCE WITH MAINTENANCE MANUAL 27-51-62.  OPERATIONAL CHECKS NORMAL, NO LEAKS NOTED.
